MathSciNet Relay Station
MathSciNet bibliographic data
MR97583 34.00
Opial, Z. Sur les intégrales oscillantes de l'équation différentielle $u''+f(t)u=0$. (French) Ann. Polon. Math. 4 1958 308–313.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement